# SDR AALA201804039004

- Difficulty date: March 29, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 53,047 hours, 24,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT LENS MISSING IN CEILING. REPLACED EMERGENCY LIGHT ASSEMBLY ROW 22.
